# SDR DALA2025042403199

- Difficulty date: April 20, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 74,838 hours, 35,203 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 L1 MAIN CABIN WAS DIFFICULT TO OPEN GATE AGENT LATCHED AND UNLATCHED SEVERAL TIMES BEFORE IT OPENED. CCYCLED L-1 DOOR FOUND TO OPEN NORMAL FROM INSIDE AND STIFF FROM OUTSIDE CLEANED AND LUBED OUTSIDE LINKAGE DOOR OPS NORMAL PER A-320 AMM 52-11 A/C OK FOR SERVICE. (LP: 7245476)
